ED after 4 weeks of Finasteride

Hey everyone. I’ve been using finasteride 0,5mg for 4 weeks, and went cold turkey as I discovered slight gynecomastia. 6 days after quitting I had a severe panic attack which was followed by 10 days of severe anxiety/depression. During these days, I had one manstrubation, and it was full. Some days after when my anxiety symptoms suddenly went over, my penis shrunk. Now it has been a week since that even, and I cant get an erection. If I force it, 50% of its capacity can be reached. I also have slight pain sometimes down there.

Anyone who has experienced this? Got any better with time? I went cold turkey 15 days ago.

2 Likes

Heyy man, sorry to hear you got hit by merck too. Your symptom sounds to me your T converted you high estrogens which caused you light gyno and now some ED. Get your hormones checked and calm down. You have great chance to improve with time. Try not to stress and avoid any erection enhancing supplement.

Thanks for the vibes. My T level is at 5,3 (normal interval is 8-29). I will have it checked again next week to be sure its going the right way.

Update: just slept for some hours and realized once waking up having a 80% natural boner. Quite happy, hope to improve.

However the whole area is very sore (repairing the damage?)

Can you describe the soreness?

It stings in the testicles and the penis.

How’re you feeling after 2 years? Have your symptoms improved?

Great news! With such wood you’ll prolly escape PFS. But remember one thing: do not touch that poison again nor any libido enhancing / T boosting supplements or meds for at least 6 months now, let your body balance by its own and you’ll b fine

Thanks man. Right now I’m suffering from hyperthyroidism due to finasteride, and I got some medicine to calm that down. Otherwise I get anxiety and nervous etc. Should I also avoid that?

I would suggest to avoid any med now unless your life is in danger without. Your body donno whats going on because of you messed your hormones with 5ari, now its trying to figure the quickest way to balance back, by taking hormone meds you confuse it more, as a result causing bigger mess. Also you may wanna try to avoid 5ari foods. I’ll semd you a link on them later, which ones to avoid

My life was in danger for quite two weeks, but the depression and anxiety improved just the week after. So did the nausea and general mood and fog. I might just wait some more time…

1 Like

Can you send me that one?thsanks

An update. I could get an erection today, I forced it and it became full. However I couldn’t end it and gave up. It’s something at least.

Give it time, you are too early in. Time will heal if you keep a proper diet, excersize and avoid stress on it

There you go:

As much as I know so far, better avoid these foods and you should be fine:

  • avocados
  • pumpkin seed / seeds in general
  • pumpkin oil
  • cocoa nibs / limit high% dark chocolate consumption (though i eat almost daily some piece of a bar but thats safe)
  • nuts
  • soy
  • margarine
  • beans
  • coconut oil / reduce plant oils
  • corn
  • coriander
  • ginger
  • reduce tomatoes
  • certain mushroom (shiitaki i think)
  • reduce milk foods
  • reduce strawberries
  • avoid herbs containing beta-sitosterol
  • and needless to say: avoid any sugar

ok:)

Update: 4 months

No sides left. I’m at my pre-fin state. Can’t believe all the things I went through the last couple of months from just a short term use of a medicine.

1 Like